# SDR FDEA202305300974

- Difficulty date: May 30, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: ARC7199529
- Condition: Damaged
- Location: N/A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING -- BETWEEN UPPER AND LOWER REAR SPAR - COMPOSITE ANGLE BRACKET AT XORS  1088 HAS 2 DAMAGED HOLES REPAIRED NOTED LEFT WING -- BETWEEN UPPER AND LOWER REAR SPAR - COMPOSITE ANGLE   BRACKET AT XORS  1088 HAS 2 DAMAGED HOLES PER SRM 51-62-01-0G REPAIR "A" PG.39-40
